# SDR P5CA2017060700156

- Difficulty date: June 7, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 78,122 hours, 19,666 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Circuit Card
- Condition: Not Seated
- Location: Rt Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE DURING OFF, LOADING RT ENGINE SPEED CARD.  SEATED THE RIGHT ENGINE SPEED AND PERFORMED N2 CARD TEST, PASSED IAW AMM 73-21-54 & MESSAGE CLEARED.
